# SDR UALA2011041101726

- Difficulty date: April 9, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 41,112 hours, 10,794 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010003
- Part serial: 252
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG CONTINUES TO RUN AFTER FUEL CUTOFF, WITH SPAR VALVE LIGHT ON. ATTEMPTED TWICE, SAME CONDITION, SHUT DOWN WITH FIRE HANDLE.  RAN ENGINE AT NOTED SPAR VALVE, CHECKS GOOD BUT ENGINE VALVE LIGHT STAYED ILLUM WITH ENGINE AT CUTOFF POSITION AND ENGINE REMAINED RUNNING. NEED FMU. REPLACED NR 2 FMU PER MM. ENGINE WILL NOT SHUT OFF STILL AND ENGINE VALVE LIGHT STILL ILLUMINATED AFTER SWITCH PLACED TO CUT OFF. REPLACED K169 RT FUEL IGN CON RELAY & RESECURED D4230P CONN IN J-BOX. OPERATIONAL CHECKED ON NR 2 ENGINE RUN OKAY.
